# SDR SWAA2023010587127

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 68,801 hours, 40,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD EMERGENCY LIGHT BATTERIE PACKS FAILED CAPACITY TEST.   R & R BOTH FWD EMERGENCY LIGHT BATTERIE PACKS IAW AMM 33-51-06. ALL OPS CHECK GOOD
